Defending against wireless network intrusion

Al Sakib Khan Pathan, Zubair Muhammad Fadlullah, Mostafa M.M.A.E Fouda, Hae Young Lee

Research output: Contribution to journalEditorial

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)499-501
Number of pages3
JournalJournal of Computer and System Sciences
Volume80
Issue number3
DOIs
Publication statusPublished - 2014 May 1

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Networks and Communications
  • Computational Theory and Mathematics
  • Applied Mathematics

Cite this

Pathan, A. S. K., Fadlullah, Z. M., Fouda, M. M. M. A. E., & Lee, H. Y. (2014). Defending against wireless network intrusion. Journal of Computer and System Sciences, 80(3), 499-501. https://doi.org/10.1016/j.jcss.2013.06.006